American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A85) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 141 found      Go to page: 1 2 3 4 5

[61] Sigurdur Helgason. Invariants and harmonic polynomials. Math. Surveys Monogr. 83 (2000) 345-384.
Book volume table of contents   
View Article: PDF

[62] Sigurdur Helgason. Analysis on compact symmetric spaces. Math. Surveys Monogr. 83 (2000) 495-550.
Book volume table of contents   
View Article: PDF

[63] Nils Byrial Andersen and Gestur Ólafsson. A Paley-Wiener theorem for the spherical Laplace transform on causal symmetric spaces of rank 1. Proc. Amer. Math. Soc. 129 (2001) 173-179. MR 1695108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Bruce Hanson and Juha Heinonen. An $n$-dimensional space that admits a Poincaré inequality but has no manifold points. Proc. Amer. Math. Soc. 128 (2000) 3379-3390. MR 1690990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Isaac Pesenson. A sampling theorem on homogeneous manifolds. Trans. Amer. Math. Soc. 352 (2000) 4257-4269. MR 1707201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Michael Cowling, Stefano Meda and Alberto G. Setti. Estimates for functions of the Laplace operator on homogeneous trees. Trans. Amer. Math. Soc. 352 (2000) 4271-4293. MR 1653343.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Guia Medolla and Alberto G. Setti. Long time heat diffusion on homogeneous trees. Proc. Amer. Math. Soc. 128 (2000) 1733-1742. MR 1694874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Hongming Ding. Weighted Laplace transforms and Bessel functions on Hermitian symmetric spaces. Trans. Amer. Math. Soc. 351 (1999) 4205-4243. MR 1653347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] G. Ólafsson and B. Ørsted. Causal compactification and Hardy spaces. Trans. Amer. Math. Soc. 351 (1999) 3771-3792. MR 1458309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Enrico Casadio Tarabusi, Joel M. Cohen and Flavia Colonna. Characterization of the range of the Radon transform on homogeneous trees. Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 11-17. MR 1667635.
Abstract, references, and article information   
View Article: PDF

[71] An Yang. Poisson transforms on vector bundles. Trans. Amer. Math. Soc. 350 (1998) 857-887. MR 1370656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Alberto G. Setti. $L^p$ and operator norm estimates for the complex time heat operator on homogeneous trees. Trans. Amer. Math. Soc. 350 (1998) 743-768. MR 1443889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Stefano Meda. On the Littlewood-Paley-Stein $g$-function . Trans. Amer. Math. Soc. 347 (1995) 2201-2212. MR 1264824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Sigurdur Helgason. The Fourier transform on a symmetric space. Math. Surveys Monogr. 39 (1994) 197-361.
Book volume table of contents   
View Article: PDF

[75] Sigurdur Helgason. A duality in integral geometry. Math. Surveys Monogr. 39 (1994) 1-58.
Book volume table of contents   
View Article: PDF

[76] Sigurdur Helgason. A duality for symmetric spaces. Math. Surveys Monogr. 39 (1994) 59-195.
Book volume table of contents   
View Article: PDF

[77] Sigurdur Helgason. Geometric Analysis on Symmetric Spaces. Math. Surveys Monogr. 39 (1994) MR MR1280714.
Book volume table of contents   

[78] Sigurdur Helgason. Differential equations on symmetric spaces. Math. Surveys Monogr. 39 (1994) 401-538.
Book volume table of contents   
View Article: PDF

[79] Sigurdur Helgason. The Radon transform on~$X$ and on~$X_o$. Range questions. Math. Surveys Monogr. 39 (1994) 363-399.
Book volume table of contents   
View Article: PDF

[80] Sigurdur Helgason. Eigenspace representations. Math. Surveys Monogr. 39 (1994) 539-572.
Book volume table of contents   
View Article: PDF

[81] Fulton Gonzalez and Eric Todd Quinto. Support theorems for Radon transforms on higher rank symmetric spaces . Proc. Amer. Math. Soc. 122 (1994) 1045-1052. MR 1205492.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Li Min Sun. An uncertainty principle on hyperbolic space . Proc. Amer. Math. Soc. 121 (1994) 471-479. MR 1186137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Sławomir Solecki. Measurability properties of sets of Vitali's type . Proc. Amer. Math. Soc. 119 (1993) 897-902. MR 1152992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Toshiyuki Kobayashi. Singular unitary representations and discrete series for indefinite Stiefel manifolds ${\rm U}(p,q;{\bf F})/{\rm U}(p-m,q;{\bf F})$. Memoirs of the AMS 95 (1992) MR 1098380.
Book volume table of contents   

[85] Gerd Mockenhaupt. A restriction theorem for the Fourier transform. Bull. Amer. Math. Soc. 25 (1991) 31-36. MR 1091566.
Abstract, references, and article information   
View Article: PDF

[86] Kenneth I. Gross and Donald St. P. Richards. Hypergeometric functions on complex matrix space. Bull. Amer. Math. Soc. 24 (1991) 349-355. MR 1071029.
Abstract, references, and article information   
View Article: PDF

[87] R. J. Beerends. Chebyshev polynomials in several variables and the radial part of the Laplace-Beltrami operator . Trans. Amer. Math. Soc. 328 (1991) 779-814. MR 1019520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Fulton B. Gonzalez. On the range of the Radon $d$-plane transform and its dual . Trans. Amer. Math. Soc. 327 (1991) 601-619. MR 1025754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] G. Ólafsson and B. Ørsted. The holomorphic discrete series of an affine symmetric space and representations with reproducing kernels . Trans. Amer. Math. Soc. 326 (1991) 385-405. MR 1002923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Jeremy Orloff. Invariant Radon transforms on a symmetric space . Trans. Amer. Math. Soc. 318 (1990) 581-600. MR 958898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 141 found      Go to page: 1 2 3 4 5